Document Type

Journal Article

Department/ Unit

Department of Physics

Title

Detecting the topologies of complex networks with stochastic perturbations

Publication Year

2011

Journal Title

Chaos

Volume number

21

Issue number

4

Publisher

American Institute of Physics

First Page (page number)

043129-1

Last Page (page number)

043129-9

DOI

10.1063/1.3664396

ISSN (print)

10541500

Link to Publisher’s Edition

http://dx.doi.org/10.1063/1.3664396

ISSN (electronic)

10897682

This document is currently not available here.

Share

COinS